# SDR DALA2019040292104

- Difficulty date: March 29, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 64,285 hours, 23,834 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Tangled
- Location: R3 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3R DOOR SLIDE GIRT BAR TANGLED WITH ROPE DOOR WONT CLOSE.   R/R 3R DOOR BUSTLE COVER AND PIN BOTTLE. REMOVED DEBRIS AND INSTALLED BUSTLE PER WORK CARD. (5020780)
